A possible side effect from meds a doctor put me on was insomnia. Instead I slept like the dead.?

Now that I'm off the meds I'm not sleeping much at all. I'm working 2 jobs and runnigaround like crazy, so I ought to be tired at the end of the day. I'm using Melatonin and I'm still not sleeping. Wondering if there is something else I could try before going to my doctor?

7 Answers

Relevance
  • Andrea
    Lv 5
    1 decade ago
    Favorite Answer

    tylenol pm works like a charm for me. knocks me out. but make sure you have at least 8 hours to sleep if you take it. if i don't i am groggy all day the next day.

  • Anonymous
    1 decade ago

    take out any electronics in the bedroom and use the bedroom only for sex and sleeping nothing else

    go to sleep at the same time everynite

    if after about 30 mins u still cant go to sleep, get up read a book in a nother room then return and try to sleep

    of corse avoid the caffeine and sweets at nite

  • Anonymous
    1 decade ago

    A little GABA around 6 pm. 100 mg for a few nights, if that doesn't help, you can safely try 200 mg. Don't go beyond that. Try also 7 pm.

    Since you are running around, this element is being depleted in your brain. It is ok to supplement with it. My doctor gives it to me, and its in many supplement formulas. Its the element that tells your brain and body to calm down.

    ------------------------------

    See if you can order from: http://calmspirit.net/ at the 'Chinese Herbs and Tea shop' link. These products:

    http://calmspirit.net/herbs/xiaoyaowan.htm

    and

    http://calmspirit.net/herbs/suanzaorentangpage.htm

    ----------------------------

    Try GABA or Chinese, before you combine. If any undesirable effects occur with any of these, discontinue immediately, and see a local Alternative Health Care Physician in your area for stress reduction and sleep aids.

    Best wishes and good health,

    Cheryl

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    what was the med doc had u on? i have little faith in docs. they know nothing about health and nutrition, just ask how much schooling they have had in health and nutrition. thats all they do is push pills because they get a kick back from pharmaceutical companies. see a natropathic doctor. they know how your body works, and what you can do to help without hurting you in the end.

  • dude
    Lv 4
    1 decade ago

    Avoid caffiene, nicotine,

  • Anonymous
    1 decade ago

    I have the answer. Email me.

Still have questions? Get your answers by asking now.